I recently had a GXT stress test with nuclear injections. The nurse called me today to set up an appointment with a cardiologist. She said that the test showed that I has ischemia of the anterior wall of the heart. I see that isechemia is lack of oxygen to a certain area. Does this show if I have had a heart attack or narrowing of the vein. My blood pressure is always good and so is my cholesterol. I do have a MVP.
The stress test is not always 100% accurate though you can get a good idea. Ischemia is just decreased oxygenation as they stressed you heart. The cardiologis will evaluate you make recommendations like a cardiac catheterization, stress echo etc. If there are blockages etc. they can do stents etc. There are many options depending upon what they find.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.